# SDR FDEA200904131282

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Bent
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT DOOR EXTERIOR SKIN BENT ON SIDES AND AFT LIP.  REMOVED INNER SKIN FOR ACCESS IAW B727 SRM 51-30-2.  REMOVED DAMAGED SKIN IAW B727 SRM 51-30-2.  FABRICATED SKIN FROM 2024T3 0.040 INCH PO NR 9008450 DIM APPROX 25  I NCH BY 2 INCH IAW B727 SRM 52-40-1 FIG 2.  TREATED AND PRIMED SKIN IAW B727 SRM 51-10-2.  INSTALLED SKIN IAW B727 SRM 51-30-2.  INSTALLED INNER SKIN IAW B727 SRM 51-30-2.
